I was running a cycle of SARMs when I started taking finasteride, so there is uncertainty pinpointing what drug has done the damage.
My serum testosterone dropped to zero (confirmed with blood work) and I was bedridden for a week. Approximately 7 days later , I felt fantastic, I could feel the testosterone surging back through my body, my balls were tingling as if they were in overdrive. I was hitting PBs in the gym. This lasted for a week or two, then crashed again.
However I haven’t recovered from the second crash and I’m left with a whole array of shitty symptoms, it’s ruining my life.
Does this sound like PFS? All my doctors are saying the SARMs did the damage
What you describe is the frequent pattern of clinical presentation in PFS. It is not universal, but for many years this pattern has been firmly established by patient reports. Please see the information on our website:
As you can see from the following, this is well observed for over a decade:
The Post-Finasteride Syndrome can develop after as little as one dose or suddenly after years of taking the drug without prior complaint, with many severe cases having taken the medication for only days. While not a universal experience, a commonly observed pattern is as follows:
The patient ceases taking a 5ARI and may experience a brief resolution of side effects
Unfortunately this resolution is short lived, and in the next days/weeks, the patient experiences a “crash”
At this stage a varied range of symptoms can develop, including the rapid onset of anxiety and cognitive problems, loss of libido and sexual function and sleep disturbances.
Deterioration of androgen-dependent tissue, including penile tissue loss and muscle wasting, can become apparent over the next weeks or months
Patients symptoms can remain indefinitely, with variable improvement or deterioration over time
Your doctors aren’t going to be aware of PFS in all likelihood owing to an urgent problem with clinical awareness (Traish, 2018). Our resource pack may be of use to you with further appointments:
Please could I ask you to take our Post-Drug Syndrome Survey? You can access it by clicking the bar graph in the top right of the forum. It is very important to establishing the clinical picture of this syndrome.